What living with dysautonomia and EDS feels like – “Supercharged out of my Head”
Yup you guessed it, another shitful attack. God, this body is a pain in the neck.
My meds were changed 3 weeks ago because of adrenaline issues, I had reduced my meetings and the intensity of my exercise program and was doing really well.
Then I changed something. Moved my usual morning exercise to the evening last night, evidently when the impact of my glory wonder drugs were at their lowest, and had a sleep from hell. Woke up after 30 mins thinking an animal was trying to jump on me through the cooling vent (yeah that old chestnut), almost hyperventilated, made one of those loud caveman noises you make when something scares you half to death and had to switch the light on. Lucky husband is deaf in one ear (and oblivious to lights as well apparently). Nothing there, get a grip, silly cow, mind playing adrenaline tricks again. Then continued jolts of awakening and thumping heart through the night. Glory be. It’s still with me by morning, and I’m feeling all skittish and jittery. Go away, I have a big day today you are NOT required. You didn’t appear last week when I had another big day so why are you here?
Oh yes, exercise impact, note to self: exercise only in the mornings.
Got it all back under some semblance of control with the help of one of my ’emergency’ drugs and then had a great client meeting later that day. Thank God. Such a nice feeling. Oh to feel normal again even just for a bit. I am good. I do know my shit and I did good.
But…. and here it comes again… with the intensity of the session, I’d activated my adrenaline. I was “charged” (wired/excited) and as soon as I got out of there the racing chest descended. Nooooooo not this intolerable feeling again!
So here I am at the end of the day back where I started – with the skits again, a racing chest and a major dose of fatigue – and here I am laying in bed feeling both wiped out and supercharged with nowhere for it to go.
Grrr. This takes some damn bloody patience I can tell you. Someone please pass me a sleeping pill…